# SDR CALA2024112601294

- Difficulty date: November 24, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 82,138 hours, 29,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM FUNCTIONAL CHECK (INTERIOR AND EXTERIOR) {MULT-33-3-0004} - BATTERY M1672 FAILED CAPACITY CHECK REMOVED AND REPLACED BATTERY PACK M1672 IAW AMM 33-51-06 OPS CHK GOOD. PARTS USED:  99-3351-3-0015, QTY :1  14325088,QTY :1
